# SDR GXPA97012

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174GA
- Make and model: Amd FALCON
- Aircraft serial: 27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 92284424
- Condition: Failed
- Location: Mlg Sequence
- Component: Leach
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND AFTER SELECTING GEAR UP, MLG DOORS WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  FERRIED AIRCRAFT FOR MAINTENANCE.  LANDING GEAR RELAY 6G (SEQUENCE) WAS FOUND DEFECTIVE.  REMOVED AND REPLACED RELAY.  LANDING GEAR RETRACTION TEST ON JACKS OK.  (X)
